Article (Scientific journals)
Revisiting Poincaré's Theorem on presentations of discontinuous groups via fundamental polyhedra
Jespers, E.; Kiefer, Ann; del Río, Á.
2015In Expositiones Mathematica, 33 (4), p. 401--430
Peer Reviewed verified by ORBi
 

Files


Full Text
JesKiedRioPoincare.pdf
Author postprint (402.87 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Discontinuous groups; Kleinian Groups; Presentations; Fundamental Domain
Abstract :
[en] We give a new self-contained proof of Poincaré's Polyhedron Theorem on presentations of discon- tinuous groups of isometries of a Riemann manifold of constant curvature. The proof is not based on the theory of covering spaces, but only makes use of basic geometric concepts. In a sense one hence obtains a proof that is of a more constructive nature than most known proofs.
Disciplines :
Mathematics
Author, co-author :
Jespers, E.
Kiefer, Ann  ;  University of Luxembourg > Faculty of Humanities, Education and Social Sciences (FHSE) > LUCET
del Río, Á.
External co-authors :
yes
Language :
English
Title :
Revisiting Poincaré's Theorem on presentations of discontinuous groups via fundamental polyhedra
Publication date :
2015
Journal title :
Expositiones Mathematica
ISSN :
0723-0869
Publisher :
Elsevier, Netherlands
Volume :
33
Issue :
4
Pages :
401--430
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 21 January 2021

Statistics


Number of views
40 (4 by Unilu)
Number of downloads
2 (2 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu